# SDR USAA2012080100021

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 2,428 hours, 818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3134
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 2,428 hours, 818 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"CHECK SLIDE PRESS 3R" MESSAGE ON FLIGHT ATTENDANT PANEL.  NO FAULTS NOTED ON CIDS, AND 3R BOTTLE PRESSURE WAS IN GREEN BAND BUT WITHIN MINIMUM RANGE.  REMOVED AND REPLACED SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-49-000-001A.
